# SDR IPXA2020072097949

- Difficulty date: July 5, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  LEFT WING FIXED L/E BEADED DOUBLER WAS CRACKED BETWEEN XOS. 763.68 TO 772.86.   REPAIRED THE BEADED DOUBLER IAW SRM 57-40-02 REPAIR 15 FIG. 205. (MAJOR)
